# SDR MASA2018110411499

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 38,656 hours, 28,685 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIS-RTF/EMER DECLARED, CABIN ALT CAUTION/ALT WARN.
